EconPapers    
Economics at your fingertips  
 

Jeffreys prior analysis of the simultaneous equations model in the case with n+1 endogenous variables

John Chao () and Peter Phillips ()

Journal of Econometrics, 2002, vol. 111, issue 2, 251-283

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(02)00106-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Jeffreys Prior Analysis of the Simultaneous Equations Model in the Case with n+1 Endogenous Variables (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:111:y:2002:i:2:p:251-283

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-03-22
Handle: RePEc:eee:econom:v:111:y:2002:i:2:p:251-283